Serious Gastrointestinal Issues Associated with Cambia?

Wondering if anyone else has experienced this? Found Cambia to be a near miracle drug for me – relatively mild, effective, no rebound effect, no “apparent” side effects, easy to use. But last month I had a couple truly frightening and debilitating attacks of intense gastrointestinal pain, bleeding, and subsequent diarrhea. It was enough for me to schedule an emergency colonoscopy. The colonoscopy offered no explanation – a relief! – but also still a mystery. My husband, a pharmacist, asked if it might be the Cambia (he had read the insert….) which warned that it could be a significant irritant and cause these symptoms. I had had an unusually stressful week and had used the cambia more often, and more on an empty stomach(when it is actually more effective but obviously more dangerous I now realize) than usual. So since we have nothing else to suspect, we have determined that it was the culprit.

It has been a month, I have had follow-up visits to my internist and a G.E. specialist. There are more tests they could run but they as yet have no answer. We are waiting to see how I feel.

I am feeling better, still not back to normal diet or stomach, but pain has subsided. Haven’t taken any migraine medicine since and that has been scary and miserable.

So, would love to hear what anyone else has to offer! Thanks! Pam

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

Poll